# SDR SWIA2017102543920

- Difficulty date: September 28, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 34,784 hours, 21,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON FRAMES AND ANGLES.  CORROSION REMOVED IAW SRM AND INSTALLED A NEW ANGLE AT BS 939 IAW SRM.
